# SDR IPXA2016060704342

- Difficulty date: June 7, 2016
- Submitted: June 8, 2016
- Operation: Air carrier
- Aircraft: N252UP
- Make and model: Doug MD-11F
- Aircraft serial: 48768
- Aircraft time: 51,054 hours, 10,912 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Part serial: INOP
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENTRY DOOR PRESSURE INDICATES BELOW MIN PRESSURE, OUT OF GREEN BAND.  SERVICED DOOR PNEUMATIC STORAGE SYSTEM IAW AMM 12-25-04-600-800.
